MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL 17 SINGLE LAYER; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL 17 SINGLE LAYER; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-5-2-MVI-3
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and not available for return to the manufacturer for analysis; therefore, a product analysis could not be conducted, and the reported issue cannot be confirmed.
 
Event or Problem Description
It was reported that multiple attempts were made to detach the web device from the pusher wire; however, the web did not detach.A new controller was used and successfully detached the web; however, the technique used by the physician , resulted in the catheter slightly pushing into the web creating an indent on the proximal portion of the web and exaggerated the marker recess.

Brand Name
WEB SL 17 SINGLE LAYER
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key14294092
Report Number2032493-2022-00176
Device Sequence Number20185364
Product Code OPR
UDI-Device Identifier00842429110843
UDI-Public(01)00842429110843(11)210419(17)240331(10)21041913J
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberW5-5-2-MVI-3
Device Catalogue NumberW5-5-2
Device Lot Number21041913J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale